Communications in Mathematical Analysis

Atomic Decomposition of Weighted Weak Hardy Spaces on Spaces of Homogeneous Type

X. Wu and W. Jiang

Full-text: Open access

Abstract

In this paper, we establish an atomic decomposition characterization of weighted weak Hardy spaces $H^{p,\infty}_\omega$ on spaces of homogeneous type. As an application, we prove a interpolation theorem in $H^{p,\infty}_\omega$.

Article information

Source
Commun. Math. Anal., Volume 13, Number 2 (2012), 98-107.

Dates
First available in Project Euclid: 9 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.cma/1349803596

Mathematical Reviews number (MathSciNet)
MR2998357

Zentralblatt MATH identifier
1261.42039

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis 42B30: $H^p$-spaces

Keywords
weighted weak Hardy spaces atomic decomposition maximal function characterization interpolation theorem space of homogeneous type

Citation

Wu, X.; Jiang, W. Atomic Decomposition of Weighted Weak Hardy Spaces on Spaces of Homogeneous Type. Commun. Math. Anal. 13 (2012), no. 2, 98--107. https://projecteuclid.org/euclid.cma/1349803596


Export citation